Title: Een herverdelingsprobleem als toepassing van combinatoriek
Authors: Van de Woestyne, Ignace # ×
Issue Date: 2004
Publisher: Vlaamse Vereniging voor Wiskundeleraren
Series Title: Wiskunde en Onderwijs vol:117 issue:1 pages:23-29
ISSN: 2032-0485
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.